On Mill’s Ratio

Gupta B.N. (1970) On Mill’s Ratio. Mathematical Proceedings of the Cambridge Philosophical Society, 67 2: 363-364. doi:10.1017/S0305004100045655

Author Gupta B.N.
Title On Mill’s Ratio
Journal name Mathematical Proceedings of the Cambridge Philosophical Society   Check publisher's open access policy
ISSN 1469-8064
Publication date 1970
Sub-type Article (original research)
DOI 10.1017/S0305004100045655
Volume 67
Issue 2
Start page 363
End page 364
Total pages 2
Subject 2600 Mathematics
Abstract The inequalities related to Mill’s Ratio were conjectured true by Birnbaum(2) and were proved by Murty(4) for sufficiently large x > 0. In the present paper, these are proved for all finite x and have been used to calculate an upper limit for Mill’s Ratio over the range x > — 1.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 02 Aug 2016, 01:07:09 EST by System User